MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 310C25
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Codes Corneal Pannus (1447); Mitral Insufficiency (1963); Mitral Valve Prolapse (2471)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 305u221, serial/lot #: (b)(4), ubd: 14-oct-2015, udi#: (b)(4).Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that eight years and one month post implant of these aortic and mitral bioprosthetic valves, the valves were explanted due to increased gradients.Upon explant, the surgeon noted pannus on the inflow tract of both valves.Additionally, one of the mitral valve leaflets was prolapsed, causing wide open insufficiency.The 25mm mitral valve was replaced with a 27mm valve of the same model, and the 21mm aortic valve was replaced with a valve of the same size and model.No additional adverse patient effects were reported. .

Brand Name
MOSAIC MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8288484
Report Number2025587-2019-00382
Device Sequence Number16759945
Product Code LWR
UDI-Device Identifier00613994689139
UDI-Public00613994689139
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2015
Device Model Number310C25
Device Catalogue Number310C25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight54